×. R. Ceci-achève-la-preuve, H. , and ×. , Bibliographie [1] U. Abresch and H. Rosenberg, A Hopf differential for constant mean curvature surfaces in S n

A. D. Alexandrov, Uniqueness theorems for the surfaces in the large I, pp.5-17, 1956.

J. Aminov, THE EXTERIOR DIAMETER OF AN IMMERSED RIEMANNIAN MANIFOLD, Mathematics of the USSR-Sbornik, vol.21, issue.3, pp.449-454, 1973.
DOI : 10.1070/SM1973v021n03ABEH002027

E. Aubry, Variétés de courbure de Ricci presque minorée : inégalités géométriques optimales et stabilité des variétés extrémales, 2003.

C. Baikoussis and T. Koufogiorgos, The diameter of an immersed Riemannian manifold with bounded mean curvature, J. Austral. Soc. (Series A), pp.31-189, 1981.

C. Bär, Real Killing spinors and holonomy, Communications in Mathematical Physics, vol.259, issue.3, pp.509-521, 1993.
DOI : 10.1007/BF02102106

C. Bär, P. Gauduchon, and A. Moroianu, Generalized cylinders in semi-Riemannian and spin geometry, 2003.

J. L. Barbosa and A. G. Colares, Stability of hypersurfaces with constant r-th mean curvature, Annals of Global Analysis and Geometry, vol.15, issue.3, pp.277-297, 1997.
DOI : 10.1023/A:1006514303828

D. Bleecker and J. Weiner, Extrinsic bounds on ??1 of ?? on a compact manifold, Commentarii Mathematici Helvetici, vol.51, issue.1, pp.601-609, 1976.
DOI : 10.1007/BF02568177

Y. D. Burago and V. A. Zalgaller, Geometric inequalities, 1988.
DOI : 10.1007/978-3-662-07441-1

B. Colbois and J. F. Grosjean, A pinching theorem for the first eigenvalue of the Laplacian on hypersurfaces of the Euclidean space, Commentarii Mathematici Helvetici
DOI : 10.4171/CMH/88

URL : https://hal.archives-ouvertes.fr/hal-00095768

T. H. Colding, Large manifolds with positive Ricci curvature, Inventiones Mathematicae, vol.124, issue.1-3, pp.193-214, 1996.
DOI : 10.1007/s002220050050

C. B. Croke, An eigenvalue pinching theorem, Inventiones Mathematicae, vol.14, issue.2, pp.253-256, 1982.
DOI : 10.1007/BF01394058

B. Daniel, Isometric immersions into 3-dimensional homogenous manifolds, A para??trepara??tre dans Comment

S. Deshmukh, An integral formula for compact hypersurfaces in a Euclidean space and its applications, Glasgow Math, J, vol.34, pp.309-311, 1992.

J. H. Eschenburg, Diameter, volume, and topology for positive Ricci curvature, Journal of Differential Geometry, vol.33, issue.3, pp.743-747, 1991.
DOI : 10.4310/jdg/1214446563

J. F. Escobar, Conformal Deformation of a Riemannian Metric to a Scalar Flat Metric with Constant mean Curvature on the Boundary, The Annals of Mathematics, vol.136, issue.1, pp.1-50, 1992.
DOI : 10.2307/2946545

A. Fialkow, Hypersurfaces of A Space of Constant Curvature, The Annals of Mathematics, vol.39, issue.4, pp.388-391, 1938.
DOI : 10.2307/1968462

T. Friedrich, Der erste Eigenwert des Dirac-Operators einer kompakten, Riemannschen Mannigfaltigkeit nichtnegativer Skalarkr??mmung, Mathematische Nachrichten, vol.96, issue.1, pp.117-146, 1980.
DOI : 10.1002/mana.19800970111

J. F. Grosjean, Upper bounds for the first eigenvalue of the Laplacian on compact manifolds, Pac, J. Math, vol.206, issue.1, pp.93-111, 2002.

T. Hasanis and D. Koutroufiotis, Immersions of bounded mean curvature, Archiv der Mathematik, vol.19, issue.1, pp.170-171, 1979.
DOI : 10.1007/BF01222742

E. Heintze, Extrinsic upper bounds for ?1, Mathematische Annalen, vol.7, issue.3, pp.389-402, 1988.
DOI : 10.1007/BF01456332

DOI : 10.1142/9789812810571_0002

O. Hijazi and S. Montiel, Extrinsic Killing spinors, Mathematische Zeitschrift, vol.244, issue.2, pp.337-347, 2003.
DOI : 10.1007/s00209-003-0503-5

O. Hijazi, S. Montiel, and A. Roldán, Eigenvalue Boundary Problems for the Dirac Operator, Communications in Mathematical Physics, vol.231, issue.3, pp.375-390, 2002.
DOI : 10.1007/s00220-002-0725-0

O. Hijazi, S. Montiel, and F. Urbano, Spin c geometry of Kähler manifolds and the Hodge Laplacian on minimal Lagrangian submanifolds, Math. Zeit, vol.253, issue.4

O. Hijazi, S. Montiel, and X. Zhang, Dirac Operator on Embedded Hypersurfaces, Dirac operator on embedded hypersurfaces, pp.195-208, 2001.
DOI : 10.4310/MRL.2001.v8.n2.a8

D. Hoffman and J. Spruck, Sobolev and isoperimetric inequalities for riemannian submanifolds, Communications on Pure and Applied Mathematics, vol.80, issue.6, pp.715-727, 1974.
DOI : 10.1002/cpa.3160270601

C. C. Hsiung, Some integral formulae for closed hypersurfaces, Math. Scand, vol.2, pp.286-294, 1954.

S. Ilias, Un nouveau r??sultat de pincement de la premi??re valeur propre du laplacien et conjecture du diam??tre pinc??, Annales de l???institut Fourier, vol.43, issue.3, pp.843-863, 1993.
DOI : 10.5802/aif.1358

S. Kobayashi and K. Nomizu, Foundations of differential geometry, 1969.

A. Lichnerowicz, Géométrie des groupes de transformation, Dunod, Spineurs harmoniques, pp.7-9, 1958.

S. Montiel and A. Ros, Compact hypersurfaces : the Alexandrov theorem for higher order mean curvature, Pitman Monographs Surveys Pure Appl, honor of M.P. Do Carmo, pp.279-286, 1991.

R. Pedrosa and M. Ritoré, Isoperimetric domains in the Riemannian product of a circle with a simply connected space form and applications to free boundary value problems, Math. J, vol.48, pp.1357-1394, 1999.

P. Petersen, On eigenvalue pinching in positive Ricci curvature, Inventiones Mathematicae, vol.138, issue.1, pp.1-21, 1999.
DOI : 10.1007/s002220050339

P. Petersen and C. Sprouse, Integral curvature bounds, distance estimates and applications, Journal of Differential Geometry, vol.50, issue.2, pp.269-298, 1998.
DOI : 10.4310/jdg/1214461171

R. C. Reilly, Application of the Hessian operator in a Riemmannian manifold, Math. J, vol.26, pp.459-472, 1977.

H. Rosenberg, Minimal surfaces in M n × R, Illinois J. Math, vol.46, issue.4, pp.1177-1195, 2002.

J. Roth, Extrinsic radius pinching for hypersurfaces of space forms, Preprint IECN, 2006.

T. Sakai, Riemannian geometry, Amer. Math. Soc. Transl. Math. Monographs, vol.149, 1996.

P. Scott, The Geometries of 3-Manifolds, Bulletin of the London Mathematical Society, vol.15, issue.5, pp.401-487, 1983.
DOI : 10.1112/blms/15.5.401

T. Y. Thomas, On Closed Spaces of Constant Mean Curvature, American Journal of Mathematics, vol.58, issue.4, pp.702-704, 1936.
DOI : 10.2307/2371240

A. Trautman, The Dirac operator on hypersurfaces, Acta Phys, Plon. B, vol.26, pp.1283-1310, 1995.

T. Vlachos, A characterisation for geodesic spheres in space forms, Geometriae Dedicata, vol.68, issue.1, pp.73-78, 1997.
DOI : 10.1023/A:1004997824188

J. Y. Wu, A diameter pinching sphere theorem for positive Ricci curvature, Proc. Amer, pp.797-802, 1989.
DOI : 10.1090/S0002-9939-1989-0984822-X

C. Xia, Rigidity of compact submanifold with boundary and nonnegative Ricci curvature, Proceedings of the American Mathematical Society, vol.125, issue.06, pp.1801-1806, 1997.
DOI : 10.1090/S0002-9939-97-04078-1